Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Mixed oxycodone and marijuana, having numbness - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Stroke
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   did i have a stroke. Last month, i decided to mix oxyocodone 30 mgss with marijuana. I did this because of chronic pain from a prevous brain injury. The oxycodone is a prescription, the marijuana was my bright idea. I had a horrifying reaction where my heartbeat went through the roof, and left foot went numb. This was four weeks ago. Since then, I have had BURNING all over head. That has gone away, now i just have some soreness. But my typing ability has drastically decreased. In the beginning, my hands wuold seize up or shake and that has gone away but my typing is still awful. finges move to fast or i just can't seem to hit the right keys. Like my mind isnt connecting to my fingers correctly. Also get confused sometimes and sometimes feel like im losing my mind. Plus brutal back pain that has gotten better. I get chills somsetimes and have jsut recently gotten some strength back. Was this a stroke?
Doctor :   hi
Doctor :   let me read what you have typed
User :   ok thank you.
Doctor :   was EEG done after you had the problem?
Doctor :   to see if the symptoms were due to stroke?
User :   i am going this week. was too sick to get one until now. i had cat scan and ekg
User :   an eeg will tell that?
Doctor :   what did the CAT scan report say/
Doctor :   ?
User :   said i was fine. went to emergency room, they took blood, chest xray, and cant scan and ekg everything fine
Doctor :   ok
User :   in the beginning i woulod have horrifing shivers up my spine, especially when typing
Doctor :   then what symptoms you have had could be due to the Marijuana use.
User :   into my head. and then my whole body would get hot.
User :   gotch, that was four weeks ago, would they last tthat long
Doctor :   ok, would this happen everytime you want to type something?
User :   no, definitely not, and it doesn't happen any more at all
User :   the smoking episode was four weeks ago
Doctor :   please provide your age, gender, location, occupation, height, weight, details of past medical illness if any.
User :   41, male, word processor, 5 11, 250, mixed nardil with beer causing hypertensive crisis that caused chronic headaches. Had precipitated withdrawal because doctor gave me agonist/antagonist painkillers together, that caused severe sickness and head pain, but that's it
User :   all in the past three years
Doctor :   have you had a neurology consult anytime for your symptoms?
Doctor :   self medication with drugs and alcohol can be dangerous, and you have already faced it.
User :   yes, a million, lol. I feel terrible all the time, head pain, horrible pareasthesia, feel dizzy, but they say i'm fine
Doctor :   avoid mixing medications with alcohol
User :   ii'm an idiot
User :   and i did it again three years later with the marujuana!!!!!
Doctor :   i would suggest a multiple speciality approach to help you pout in finding whats going on and how to manage it
User :   who would i see.
Doctor :   you would require a neurology consult along with a psychology and a de-addiction specialist
Doctor :   to help you out of the alcohol and marijuana.
Doctor :   and also explain you the symptoms that you have due t the possible interaction of medications and alcohol
User :   i actually am seeing a psych. Believe it or not, i haven't drank since the nardil incident three years ago, and i haven't smoke in 20 years!!!!! i did it because i heard it was good for pain
User :   it was definitly the interaction that killed me, both times
Doctor :   if you are having chronic pain, the cause should be tackled
User :   i used to drink alot before i got sick with the nardil, i was never a pot smoker, just read so much about painkilling powers
User :   i know, they cant find the cause!!!
Doctor :   the low back pain should be evaluated further with an MRI to see what is causing it
User :   had MRI's of everything so many times!!! i at the end of my wits
Doctor :   and treat it with more potent pain medications along with physiotherapy
Doctor :   to control pain
User :   gotcha
User :   what do you think happened when i mixed the pot and oxyocone, or would you rather not venture a guess
User :   tha'ts my last question
Doctor :   the mixing of pot and oxycodone
Doctor :   would have resulted
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor